# SDR UHLA2014091900676

- Difficulty date: September 19, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 28,470 hours, 17,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Chafed
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 UPPER SEAL RETAINER CHAFED. R & R L1 UPPER/AFT SEAL RETAINER C/T DOOR IAW SRM 51-40-02, 51-41-02.  MAJOR REPAIR
